# SDR CA020221008

- Difficulty date: February 15, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7603 · Power Lever
- Part: Bolt
- Part number: NAS464P416
- Condition: Worn
- Location: Throttle
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) DURING DESCENT, THE FLIGHT CREW WERE UNABLE TO RETARD THE NR 1 THROTTLE LEVER. THE ENGINE WAS SHUTDOWN THROUGH THE GLARE SHIELD'S FIRE PUSH BUTTON.  EMERGENCY LANDING WAS DECLARED. MAINTENANCE STAFF VERIFIED THE BOLT SECURING THE "THROTTLE CONTROL LEVER ASSEMBLY" TO THE DOUBLE SPLINE EXHIBITED WEAR. "ROD ASSEMBLY" FOUND DISPLACED,  AWAY FROM THE GEARBOX ASSEMBLY UNTIL THE ROD END'S RIVET CONTACTED WITH THE HEAT SHIELD BRACKET (BINDING CONDITION).BOLT REPLACED, THROTTLE CONTROL LEVER ASSEMBLY AND ROD ASSEMBLY REINSTALLED AND SECURED AS PER AMM. AIRCRAFT RETURNED TO SERVICE.
